Set-Valued Mathematics and Applications


ISSN : 0973-7375


Editor-in-Chief:


Zelinskyi Yurii Borisovich
Institute of Mathematics
National Academy of Sciences of Ukraine
Ukraine
E-mail: 
zel@imath.kiev.ua


Set-valued mathematics and applications (SVMA) publishes research and survey papers on a wide range of set-valued mathematics, giving preference to those that employ topological methods. Papers in other domains that are of interest in the treatment of set-valued problems may also be included. The aim to the journal will be to publish high quality articles and provide a platform to author where they can publish their articles free of charge.

 

Set-valued mathematics and applications (SVMA) is published by two times in a year.

Authors are advised to send manuscripts directly to appropriate member of Editorial Board whose area of expertise is most closely related to the subject field of the article. Only when in doubts to the appropriate member of the Editorial Board, should manuscripts be send to the Editorial Board mukpublications@gmail.com 


Manuscripts assumed to be in final form, are accepted with the understanding that the same work has not been submitted elsewhere.  The corresponding author receives proofs which should be corrected and returned to Editorial Board within 48 hours of receipt.

Submission: Authors are requested to submit their papers electronically to zel@imath.kiev.ua


Indexing and Abstracting
: The GSA will abstracted and indexed in the SCOPUS,  Mathematical Reviews, MathSciNet, Zentralblatt MATH and EBSCO databases,CNKI Scholar, Google Scholar. 


Frequency: Two issues per year are published.


Article Processing Charges: Their is no publication charges nor the Article Processing Fee. 





Editorial Board

Instructions to Authors & Sample Article

Publications Ethics and Publication Malpractice Statement

Vol. 1 No. 1 (January-June, 2017)










































Make a free website with Yola